MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOFLATOR 50

KARL STORZ SE & CO. KG ENDOFLATOR 50
Model Number UI500
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported: "pressure is fluctuating." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
ENDOFLATOR 50
Common Device Name
ENDOFLATOR 50
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key25003587
Report Number9610617-2026-00926
Device Sequence Number9884744
Product Code FCX
UDI-Device Identifier04048551326657
UDI-Public04048551326657
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUI500
Device Catalogue NumberUI500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown